# SDR 2025FA0000416

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: General aviation
- Aircraft: N418LA
- Make and model: Boeing 767316F
- Aircraft serial: 34246
- Aircraft time: 84,636 hours, 21,266 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Relay
- Condition: Burned
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

LATAM AIRCRAFT VISIT FOR HEAVY MAINTENANCE. DURING THE MAINTENANCE, THE PRODUCTION PERSONNEL REPORTED THAT INSIDE P33 PANEL FOUND SIGN OF BURN ON ONE OF THE STUDS OF MAIN CARGO DOOR LATCH RELAY K2218.
